Neither of those caused anxiety or agitation but today he changed to XL 300 mgs and I'm nervous about the side effects. Can anyone help?
Luke; Part of this many times is we don't like changes you are not getting anymore Wellbutrin per hour than you would be on eighter one of the others this pill is meant to last the day and night. But as far as Anxiety if you still feel it in a week or so let your doctor know Many of these medications for the first 2 weeks can cause an increase in the problems they are helping us with and if you were having no problems at all then call your doctor and say just what you did here if it has not let up on you. Chuck1957
I used to take wellbutrin 100 and later 150. Both of those caused some anxiety and agitation. I tried 300mg once and it made those side effects much worse. You would be better off to ask for a double dose of 150 and take that twice a day or if you feel you need to because then you can regulate the dose better. I found that taking more than 150mg per day caused intense anxiety (plus an exaggerated startle response like a zap of pain), increased irritability, and sleeplessness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2016 • 3 answers
Posted 9 Mar 2016 • 2 answers
Posted 1 May 2016 • 2 answers
Posted 2 Jan 2017 • 2 answers
Posted 5 Feb 2018 • 2 answers